Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 716607.0, MPI für Mathematik / Publikationen des MPI für Mathematik
A proof of the Grothendieck–Serre conjecture on principal bundles over regular local rings containing infinite fields
Authors:Fedorov, Roman; Panin, Ivan
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2015
Title of Journal:Publications Mathématiques DE l'Ihés
Journal Abbrev.:Publ. Math. Inst. Hautes Études Sci.
Volume:122
Issue / Number:1
Start Page:169
End Page:193
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1007/s10240-015-0075-z
URL:http://arxiv.org/abs/1211.2678
URL:http://dx.doi.org/10.1007/s10240-015-0075-z
Full Text:
You have privileges to view the following file(s):
Fedorov_A proof of the Grothendieck_Serre_oa_2015.pdf  [316,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.